Is it ok to take 2 ultracets???

Discussion in 'Fibromyalgia Main Forum' started by reckabek, Jul 13, 2006.

  1. reckabek

    reckabek New Member

    Cause i am not about to call my DR. after he lost it on me last time. 1 isnt doing the Job, but thats what my script says...and if i call the pharm, he will say do what the bottle says....thanks..beck
  2. romanshopper

    romanshopper New Member

    I have a script for 37.5 tramadol and my sister's script is 50mg so I know up to 50mg of tramadol is ok at least for some people.

    I never take more tramadol, but sometimes I take an extra 500 mg tylenol. That really seems to kick it up and help. I've even taken 2 advils, 1 tramadol, 2 extra strength tylenol and 2 aspirins.

    Other times I've taken during that time of the month I've taken 1 tramadol and 2 pamprin and 2 aspirins it really helped.

    I also upped my neurontin on my own a time or two. My doc SAID I could play with my does some up to 2400mg as long as I took it regularly, same goes for my mirapex (he said I could play with the dose some) but it knocks me out and after a certain dose I get sick and it doesn't help more.

    Tramadol is the strongest thing I have but it doesn't always work. I TRY to tolerate it, but sometimes it is just too much.
    [This Message was Edited on 07/13/2006]
  3. mme_curie68

    mme_curie68 New Member

    Hi rek

    The prescribing info. for Ultracet says:

    "DOSAGE AND ADMINISTRATION For the short-term (five days or less) management of acute pain,the recommended dose of ULTRACET ®is 2 tablets every 4 to 6 hours as needed for pain relief up to a maximum of 8 tablets per day."

    Hugs,
    Madame Curie
  4. reckabek

    reckabek New Member

    thanks 1 took one then another a few hrs later, cause it just wasnt working, now my head and eyes feel wierd and i got kinda nausous, so im eating....hehe....lets see how it does for the pain....thanks yall....2 may do the job...i refuse to call that man, again even if i have to live w/ the pain...thanks beck....
  5. reckabek

    reckabek New Member

    Ok im starting to itch really badly, like percocet and morphine do to me...im assuming its the chemical makeup gene thats used in those also.....man i get all the side effects from narchotics, but w/o the narchotic FEEL GOOD>..hehe...beck
  6. reckabek

    reckabek New Member

    in the itching department, ugg.....it doesnt seem to be a mirical drug for me yet, but 2 does the job, and i dont get tired, i seem more wired if anything...wired hu...well im not sure i can answer your question, but, ours does say temporary, but the other w/o Tylenol is long term, so maybe its the tylenol?? or the way the chemical make up is...wierd...well thanks beck
  7. kat2002

    kat2002 New Member

    Ultracet contains tramadol and acetaminophen. It is a non-narcotic, non-addictive medicine recommended for pain relief, and is often prescribed long-term for individuals with chronic pain. As an added plus, the generic form is generally quite reasonably priced.

    Acetaminophen is known as paracetamol in some countries (including the U.K.). Dosage varies depending on the need or tolerance of the individual. Because ultracet contains acetaminophen, it is not considered a good idea to take tylenol at the same time.

    A common side effect of ultracet is itching. If it provides good pain relief in your individual situation, you might consider taking Benadryl (diphenhydramine) to provide relief from the itching.

    Only you know whether a medicine is right for you, so find a doctor that is sympathetic and will listen to you. We have to be our own advocates!

    Hope this is helpful,
    Kat
  8. lindacb

    lindacb New Member

    Hi, I have had FMS for almost 20 years. What I'm most concerned about taking meds is the acetemetiphen (Tylenol) that's in them. i.e. vicodan, darvacet, percacet, ultracet. I have my Dr. prescribe Ultram or generic tramadol. I have taken 200 mg at a time for pain. I now take 100 mg for the pain in my feet. It was even on the news lately about too much Tylenol can damage your liver. I drink a lot of water and don't drink alcahol, figuring I take so many drugs. I hope this info helps.

    Feel well.
    Linda
  9. reckabek

    reckabek New Member

    I was thinking about that at my next visit, the tramadol w/o tylenol...that ty. only allows u to take 2 max, and feel guilty..ugg...well thanks all for the imput...beck